# SDR DHL200342541

- Difficulty date: December 3, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA 870 BELOW RT 70.5 FITTING, WEB IS CRACKED ON FWD SIDE.  REMOVED AT STA 870 R/T 70.5 FITTING WEB ON FWD SIDE IAW B727 SRM 51-30-2, FABRICATED NEW WEB DIMENSIONS 12 X 6 INCH USING 7075-T6 .050 PO90096 IAW B727 SRM 51-10-2 FIG 3.  ALODINED AND PRIMED NEW WEB IAW B727 SRM 51-10-2 AND INSTALLED NEW WEB IAW B727 SRM 51-30-2.
